# SDR HALA0000397

- Difficulty date: November 15, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Dragging
- Location: Nr 3, 4, 7, & 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SEA - FLT 22 - ON TAXI IN NOTICED DRAGGING BRAKES, BRAKE FIRE RIGHT SIDE.  REPLACED NR 3, 4, 7 AND 8 MAIN BRAKES AND TIRE AND WHEEL ASSEMBLYS.  INSPECTED MAIN LANDING GEAR PER MM 5-56-00 PAGE 601 TO 603.  INSPECTION SHOWS NO DISCREPANCIES, LEAK CHECK GOOD.  PERFORMED ANTI-SKID SYSTEM CHECK.  SYSTEM CHECK ON CONTROL BOX CHECKS OK.  NO FAULTS NOTED ON BITE CHECK.  (M)
